×

Found 151 Documents (Results 1–100)

100
MathJax

Initial-boundary-value problem for an integrodifferential equation of the third order. (English. Russian original) Zbl 1458.35403

J. Math. Sci., New York 253, No. 2, 181-203 (2021); translation from Neliniĭni Kolyvannya 22, No. 3, 291-311 (2019).
PDF BibTeX XML Cite
Full Text: DOI

On a boundary-value problem for a fourth-order partial integro-differential equation with degenerate kernel. (English. Russian original) Zbl 1448.35530

J. Math. Sci., New York 245, No. 4, 508-523 (2020); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 145, 95-109 (2018).
PDF BibTeX XML Cite
Full Text: DOI

A nonlocal problem for a hyperbolic equation with integral conditions of the 1st kind with time-dependent kernels. (English. Russian original) Zbl 1263.35006

Russ. Math. 56, No. 10, 26-37 (2012); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2012, No. 10, 32-44 (2012).
PDF BibTeX XML Cite
Full Text: DOI

Weighted \(L^2\)-spaces and strong solutions of the Navier-Stokes equations in \(\mathbb R^3\). (English) Zbl 1081.35072

Rodrigues, José F. (ed.) et al., Trends in partial differential equations of mathematical physics. Selected papers of the international conference held on the occasion of the 70th birthday of V. A. Solonnikov, Óbidos, Portugal, June 7–10, 2003. Basel: Birkhäuser (ISBN 3-7643-7165-X/hbk). Progress in Nonlinear Differential Equations and their Applications 61, 27-35 (2005).
MSC:  35Q30 76D03 35A07
PDF BibTeX XML Cite

Stochastic Burgers equation with Lévy space-time white noise. (English) Zbl 1066.76021

Davies, I. M. (ed.) et al., Probabilistic methods in fluids. Proceedings of the Swansea 2002 workshop, Wales, UK, April 14–19, 2002. Singapore: World Scientific (ISBN 981-238-226-7/hbk). 298-323 (2003).
MSC:  76D06 60H15
PDF BibTeX XML Cite

Some new results on the nonlinear singular partial differential equations. (English) Zbl 1017.35005

Demuth, Michael (ed.) et al., Partial differential equations and spectral theory. Proceedings of the PDE 2000 conference, Clausthal, Germany, July 24-28, 2000. Basel: Birkhäuser. Oper. Theory, Adv. Appl. 126, 63-71 (2001).
MSC:  35A07 35A20 35C10 35A10
PDF BibTeX XML Cite

The Sobolev exponents of nonlinear wave equations in high space dimensions. (English) Zbl 0966.35082

Bates, Peter W. (ed.) et al., Differential equations and computational simulations. Proceedings of the international conference, Chengdu, China, June 13-18, 1999. Singapore: World Scientific. 126-130 (2000).
MSC:  35L70 35L15
PDF BibTeX XML Cite

Inversion formulas for some two-dimensional Volterra integral equations of the first kind. (English. Russian original) Zbl 0961.45002

Russ. Math. 42, No. 9, 28-30 (1998); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 1998, No. 9, 30-32 (1998).
MSC:  45D05 35L20 35A07
PDF BibTeX XML Cite

Classical solutions for the quasi-stationary Stefan problem with surface tension. (English) Zbl 0880.35140

Demuth, Michael (ed.) et al., Differential equations, asymptotic analysis, and mathematical physics. Papers associated with the international conference on partial differential equations, Potsdam, Germany, June 29–July 2, 1996. Akademie Verlag: Akademie Verlag. Math. Res. 100, 98-104 (1997).
MSC:  35R35 35K55 80A22
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification